# SDR CAL950779

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Engine: Ge CFM563B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

FLT NR 1534 - IAH - THE NR 2 ENGINE WAS SHUT DOWN IN FLIGHT AS A PRECAUTIONARY MEASURE DUE TO THE OIL QUANTITY DROPPING TO ZERO.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAKING AT NR 2 ENGINE CHIP DETECTOR.  THE CHIP DETECTOR O-RINGS WERE REPLACED.  THE OIL SYSTEM WAS SERVICED AND NO LEAKS WERE NOTED DURING ENGINE RUN.  (M)
